International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2022, Vol. 7, Issue 6, Part A

An inflated probability model for the adult male migrants


Author(s): Abhishek Agarwal and Himanshu Pandey

Abstract:
The objective of this paper is to develop an Inflated Probability Model on the basis of Himanshu Distribution for the Adult Male Migrants. Estimation technique based on Method of Maximum likelihood have been proposed to estimate the parameters of the Model. The Model fitted to observed data found a better approximation at the survey area and draw some conclusion.


DOI: 10.22271/maths.2022.v7.i6a.899

Pages: 48-52 | Views: 54 | Downloads: 7

Download Full Article: Click Here
How to cite this article:
Abhishek Agarwal, Himanshu Pandey. An inflated probability model for the adult male migrants. Int J Stat Appl Math 2022;7(6):48-52. DOI: 10.22271/maths.2022.v7.i6a.899
Call for book chapter
International Journal of Statistics and Applied Mathematics